| Model Number |
RFA-002 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Pelvic Pain (4865)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Lot number of the device not provided by the complainant; therefore, the udi, expiration and manufacturing dates are not known.Device history record (dhr) review was unable to be conducted for the disposable device as the identification numbers were not provided by the complainant.The device involved in this event was not returned for evaluation purposes therefore visual and functional analysis of the product could not be performed.We are unable to confirm a relationship between the device and the issue reported.The information obtained during complaint investigation will be included in our global complaint trending and product surveillance will continue to monitor complaints of this type for adverse trends.If the product is received or additional information is obtained, the investigation will be reopened accordingly per standard operating procedure.
Event or Problem Description
It was reported that a patient received a sonata procedure on (b)(6) 2026, the exact date is unknown.No issues reported during the procedure.The physician later reported that the patient has been experiencing intermittent pain following the procedure.The possible cause of the pain suspected to be necrosis from the fibroid although this information was not confirmed.The patient was referred to a pain clinic in which various medications were used including vaginal valium.Patient received pelvic ultrasound and ct scan.No other information could be obtained.